# SDR ASOA200901338

- Difficulty date: December 1, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 18,084 hours, 15,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR NR 4 EMERGENCY LIGHT INOP.
